Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 36, Number 4

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 36, Number 4 (1930)
Bull. Amer. Math. Soc. 36 (1930)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 36, Number 4 (1930)
Bull. Amer. Math. Soc. 36 (1930)
More Information
Full-text PDF Free Access     Request Permissions
The application of mathematics to the social sciences
Irving Fisher.
Bull. Amer. Math. Soc. 36 (1930), 225-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561927
The general theory of factorial series
Tomlinson Fort.
Bull. Amer. Math. Soc. 36 (1930), 244-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561928
Hausdorff’s theorem concerning Hermitian forms
M. H. Stone.
Bull. Amer. Math. Soc. 36 (1930), 259-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561929
Matrices whose characteristic equations are cyclic
T. A. Pierce.
Bull. Amer. Math. Soc. 36 (1930), 262-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561930
On the direct product of a division and a total matric algebra
F. S. Nowlan.
Bull. Amer. Math. Soc. 36 (1930), 265-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561931
Notes on the rational plane oscnodal quartic curve
J. H. Neelley.
Bull. Amer. Math. Soc. 36 (1930), 269-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561932
The transformations generated by an infinitesimal projective transformation in function space
I. A. Barnett.
Bull. Amer. Math. Soc. 36 (1930), 273-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561933
Inverse correspondences in automorphisms of abelian groups
G. A. Miller.
Bull. Amer. Math. Soc. 36 (1930), 277-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561934
The fourth postulates of Riesz and Hausdorff
Orrin Frink Jr..
Bull. Amer. Math. Soc. 36 (1930), 281-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561935
On the representation of analytic functions of several variables as infinite products
J. M. Feld and P. Newman.
Bull. Amer. Math. Soc. 36 (1930), 284-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561936
On the nature of $𝜃$ in the mean-value theorem of the differential calculus
Ganesh Prasad.
Bull. Amer. Math. Soc. 36 (1930), 289-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561937
A numerical function applied to cyclotomy
Emma T. Lehmer.
Bull. Amer. Math. Soc. 36 (1930), 291-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561938
Probability as expressed by asymptotic limits of pencils of sequences
E. L. Dodd.
Bull. Amer. Math. Soc. 36 (1930), 299-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561939
Some properties of spherical harmonics
H. Bateman.
Bull. Amer. Math. Soc. 36 (1930), 306-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561940
New publications
Bull. Amer. Math. Soc. 36 (1930), 315-320
More Information
Full-text PDF Free Access     Request Permissions